MAUDE Adverse Event Report: MPRI ATTAIN ABILITY PLUS; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN ABILITY PLUS; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 429678
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the left ventricular (lv) lead dislodged during the implant procedure.The lv lead would not stay in place and kept sliding backwards in the vein due to insufficient fixation.The lv lead was not used and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the full lead was returned and analyzed, and no anomalies were found.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN ABILITY PLUS
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6468801
Report Number2649622-2017-03736
Device Sequence Number10907839
Product Code OJX
UDI-Device Identifier00643169601789
UDI-Public00643169601789
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2018
Device Model Number429678
Device Catalogue Number429678
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2017
Initial Date Received by Manufacturer 02/08/2017
Supplement Date Received by ManufacturerNot provided
04/13/2017
Initial Report FDA Received Date04/06/2017
Supplement Report FDA Received Date06/08/2017
10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight99